# SDR 02287324

- Difficulty date: October 14, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE LITES INOPERATIVE ON TRACK LIGHT.  MAINTENANCE PERSONNEL READJUSTED LIGHTING TRACK TO EXPOSE BULBS.  OPS CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.
